# SDR RAIA201103110001

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 26,217 hours, 24,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE PASSENGER DOOR HANDRAIL EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE INSPECTED AND REPAIRED A BROKEN WIRE.
